# SDR SWAA2024090533985

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 29,422 hours, 14,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN IN THE MID CABIN.<[01] REPLACED MID CABIN ?EXIT? SIGN ASSEMBLY AND LENS PER  AMM 33-51-01. OPS CHECK GOOD.
